# SDR AALA201711079001

- Difficulty date: November 4, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 63,335 hours, 7,936 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: BACC63CB1212SN
- Condition: Not Seated
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  R3 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY FAILED TEST.  RESEATED CONNECTOR ON EPAS BATTERY PER AMM 52-11-20.  OPERATIONAL CHECK GOOD.
